Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4207
DC FieldValueLanguage
dc.contributor.authorNannicini, Antonella-
dc.date.accessioned2011-03-31T10:58:40Z-
dc.date.available2011-03-31T10:58:40Z-
dc.date.issued2002-
dc.identifier.citationAntonella Nannicini, "Twistor methods in conformal almost symplectic geometry", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 215-234.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4207-
dc.description.abstractGiven a 2n-dimensional almost symplectic manifold $\left(M,\omega\right)$, we consider the conformal class of $\omega$ and to each symplectic connection, $\nabla$, we associate, in a natural way, a $e^{2\sigma}\omega$-symplectic connection, $\nabla^{\sigma}$. We prove that the twistor bundle $Z\left(M,\omega\right):=\frac{P\left(M,Sp\left(2n\right)\right)}{U(n)}$, with its canonical almost complex structure induced by $\nabla$, is an invariant of the conformal class of $\left(\omega,\nabla\right)$. Then we study the interplay between conformal properties of $\left(M,\omega\right)$ and complex properties of $Z\left(M,\omega\right)$, passing trough the existence of special symplectic connections. Finally we prove that, in the case of a special K$\ddot{\textrm{a}}$hler manifold, the section of $Z\left(M,\omega\right)$ defined by the complex structure of M is an almost complex submanifold with respect to a certain almost complex structure on $Z\left(M,\omega\right)$.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries34 (2002)it_IT
dc.titleTwistor methods in conformal almost symplectic geometryit_IT
dc.typeArticle-
dc.subject.msc53C26it_IT
dc.subject.msc53C28it_IT
dc.subject.msc53D05it_IT
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)
Files in This Item:
File Description SizeFormat
NanniciniRendMat34.pdf267.14 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

1,008
checked on Nov 19, 2019

Download(s)

307
checked on Nov 19, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.